Please any advice is appreciated!

#1

Whatsup guys I’m struggling pretty bad right now. Brief background on my recent story. Was on topical finasteride spray for 36 days from June 25th 2019 to August 3rd 2019. Noticed some slight Erectile dysfunction so I stopped cold turkey. Today August 7th, four days after stopping I have terrible confusion, brain fog, anxiety depression and can’t sleep well along with erectile dysfunction but not complete dysfunction. Any advice on how you were able to cope with this? Should I take some lorazepam or Xanax to sleep? How long does this crash last? I’m going crazy right now. Any help is greatly appreciated.

Christian

1 Like
#2

Christian,
It’s not easy, but it will pass, and I suggest seeing your Dr. and getting a series of blood and urine tests to check for hormone levels and other things being upset by this drug. I would suggest no alcohol either.

It may be very difficult for a few days, but you have many here who lived through it and will support you!

1 Like
#3

New Yorker,

Thank you it means a lot. And I will do the same for you. Would you recommend anything to help with sleep that has worked for you? I have lorazepam (form of Xanax) would you recommend I give it a try? I checked with a pharmacist to see if there would be any adverse effects between the lorazepam and finasteride just in case and I was told no.

Christian